Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jrm209

going off antibiotics

i heard going off antibiotics makes it come back worse than before...is this true?

im going off solodyn but starting this niacin trend...will this work? or am i going to experience a huge breakout before the niacin starts to take effect?

Share this post


Link to post
Share on other sites

i just started going off clindamyacin...im having some minor red bumps coming up in large numbers but nothing with a head and nothing painful, definitely need probiotics, i think it is just because your natural bacteria is having a hard time fighting back at this point. just needs to recover through probiotics, or, if you can handle it, just go through the initial red bumps

Share this post


Link to post
Share on other sites

I noticed an increase in consistent breakouts immediately after I stopped taking minocycline. I didn't wait around to see what the worst would be, but I know my skin was well on its way to its previous condition!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×